File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims

TitleFinite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims
Authors
Issue Date2016
Citation
Journal of Mathematical Analysis and their Application, 2016, v. 442, p. 600-626 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227437

 

DC FieldValueLanguage
dc.contributor.authorYang, Y-
dc.contributor.authorYuen, KC-
dc.date.accessioned2016-07-18T09:10:30Z-
dc.date.available2016-07-18T09:10:30Z-
dc.date.issued2016-
dc.identifier.citationJournal of Mathematical Analysis and their Application, 2016, v. 442, p. 600-626-
dc.identifier.urihttp://hdl.handle.net/10722/227437-
dc.languageeng-
dc.relation.ispartofJournal of Mathematical Analysis and their Application-
dc.titleFinite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims-
dc.typeArticle-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.identifier.doi10.1016/j.jmaa.2016.04.068-
dc.identifier.hkuros258854-
dc.identifier.volume442-
dc.identifier.spage600-
dc.identifier.epage626-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats